aineo wrote:I haven't had any procedures done in the last year (no root canals or dental work).
exitium wrote:The pauling therapy has been shown to cause a temporary increase in cholesterol. As it heals the arterial damage and dislodges cholesterol from the arteries it ends up floating free in the blood stream until it can be removed.
exitium wrote:Cholesterol increases in response to toxins so its not just about your dental procedures in the last year its the accumulated dental procedures in your life. Do you have any root canals or amalugum fillings? Over time the root canals can become infected and the more your immune system becomes taxed the less ability it has to control the infection. The filling leech out heavy metals which cause slow damage over time as well.
exitium wrote:Cholesterol is also a building block of hormones so a raise in cholesterol is often seen when the body is lacking one or more hormones.
Ill wait for the docs we have here to comment on your meds and the affects they may have but I think if you can tolerate more vit C you should take as much as you can.
exitium wrote:On the issue of tendonitis, whats your calcium intake look like? Do you supplement calcium or drink a lot of milk? What form of vit C are you taking? Vit C should help heal collagen based tissues and if its not I would start looking at maybe issues with too much D and not enough A, lacking vit K, magnesium and potassium.
aineo wrote:Your comment on vitamin D intrigues me. I do take 5000iu of vitamin D3 daily. I get 5000iu of vitamin A in the multi-vitamin. I also get 180mcg of K2 daily through the multi-vitamin. I take 250mg of Magnesium Taurate and 288mg of Magnesium L-Threonate daily. For potassium - I have had low potassium in the past. I try to drink 4-8 ounces of coconut water a few times a week for this, though I haven't had any in the last week or so.
aineo wrote:and a home made drink which contains 18-20g of vitamin C, 5.5g of Lysine, 1g (I think) of proline, Arginine (can't remember how much right now), a quarter teaspoon of turmeric, stevia to sweeten, and cinnamon. I drink this throughout the day.
Saw wrote:Sounds like your mixing up this concoction and taking it throughout the day?
Vit C can lose half its power in 2-4 hours when mixed in water.(Lots of variables here)
Best to mix then drink immediately!
Also Arginine and Lysine should not be taken together as they share
the same transport system. Try to separate by a few hours.
Dosage is THE key! As an example, Aineo, if a doctor prescribed a dose of antibiotic to a patient, it would come with both an amount and frequency of dosage. Hypothetically, if that patient decided to cut that prescribed antibiotic dosage in half, and/or ingest it at one-half the prescribed frequency, and then did not get the results expected, could we really/honestly say that they tried the antibiotic out, and it did not work? And so it is with ascorbic acid. Dr. Cathcart wrote that he did NOT see significant results in his patients UNTIL they approached Bowel Tolerance:I think if you can tolerate more vit C you should take as much as you can. [emphasis mine]
I hope that helps, Aineo, and I wish you the best of success in resolving your health issues!The clinical symptoms of...diseases and other conditions...are markedly ameliorated ONLY as bowel tolerance dose levels (the amount that almost, but not quite, causes diarrhea) are approached. [emphasis mine]
During this time the doctor had me double my blood pressure medicine (metroprolol) to 100mg a day.
your A1C is 5.9,
Your total cholesterol is 280
Your Trigcerides are 372
davids1 wrote:Have you read [at least the first ten paragraphs of] Dr. Cathcart's "famous" "Titrating" article http://vitamincfoundation.org/www.ortho ... itrate.htm?
Users browsing this forum: No registered users and 17 guests